| Model Number |
DDMC3D1 |
| Medical Device Problem Codes |
Inappropriate/Inadequate Shock/Stimulation (1574); Device Sensing Problem (2917)
| Health Effect - Clinical Code |
Shock from Patient Lead(s) (3162)
| Date of Event |
08/18/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the implantable cardioverter defibrillator (icd) delivered a shock for ventricular fibrillation (vf) that appeared to be an atrial arrhythmia with rapid ventricular response.The icd remains in use.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.